Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

my complexion got darker

i was very fair in my childhood but now i am 19 and my complexion got darker kindly do help me regarding this i want to have a fair skin
i am 19 years old i am a female my complexion is really dark i want ti have a white complexion
Asked On : Sat, 15 Jan 2011
Answers:  1 Views:  1080
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ! iqra raza,
Welcome to HealthcareMagic forum,
If your complexion is genetically dark then it would be difficult to lighten it.If not then probably some cream might help you.There are certain procedures also which might help you.Most important of the lot is to use a good SPF sunscreen daily .I would recommend you UVAVO daily three times full face.Also use a wide brimmed good looking hat when you step out in the sun.Apply glycolic acid cream 10% at night full face .Star using this cream by gradually increasing the time of contact.You can also go for glycolic peeling and microdermabrassion procedures at some reputed clinics.
Take care,
Answered: Tue, 18 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor